MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU RELION® PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU RELION® PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 681131386807
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the relion® pen needle was unable to deliver medication.The following information was provided by the initial reporter: consumer reported found 1 needle clogged while injecting.
 
Additional Manufacturer Narrative
Correction: this supplemental mdr is to address now void supplemental mdr 6987071 which was previously submitted with the incorrect mfr# 3014704491-2022-00567 for unable to deliver insulin/medication.Investigation summary: customer returned a single used 6mm, 31 gauge pen needle.The lot could not be confirmed as no teardrop label was provided.The patient end of the cannula was found to have broken off at its base.Saline from a test pen could still exit from the pen needle.Dhr was reviewed and there were not any qns or other events that could be related to this complaint.Based on the samples received, embecta was unable to confirm the customer¿s indicated failure of a needle clog.Root cause cannot be determined at this time as the issue is unconfirmed.
 
Event or Problem Description

Brand Name
RELION® PEN NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH  215126
Manufacturer (Section G)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH   215126
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15820725
Report Number3014704491-2022-00583
Device Sequence Number11515824
Product Code FMI
UDI-Device Identifier00681131386807
UDI-Public00681131386807
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2026
Device Model Number681131386807
Device Catalogue Number320617
Device Lot Number1232500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown